MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTF71, KII FIOS 12X150MM Z-THREAD, 6BX; GCJ

APPLIED MEDICAL RESOURCES CTF71, KII FIOS 12X150MM Z-THREAD, 6BX; GCJ
Model Number CTF71
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cannula of the event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant's experience of a fractured cannula.Cracks were also observed near the location of the fracture.Based on the condition of the returned unit and the description of the event, it is likely that the reported event was caused by a combination of the material and uneven wall thickness of the cannula.The material can become brittle when exposed to a lipid saturated environment for long duration of time.The robot mount and uneven wall thickness could cause the cannula to be more susceptible to damage.The probability and criticality of harm resulting from this failure mode have been evaluated and were found to be at an acceptable level.Applied medical continuously seeks to improve the form, function and ease of use of its products.As part of this process, applied medical has implemented process enhancements intended to further minimize the potential for this type of incident to occur.This report represent the initial and final report.
 
Event or Problem Description
Procedure performed: "davinci assisted thoracotomy wedge resection" event description: "the pa was sliding the instrument thru the cannula with no stress or tension on the plastic and the lower third of the plastic broke off in the patients pleural cavity." patient status: no patient injury.

Brand Name
CTF71, KII FIOS 12X150MM Z-THREAD, 6BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key7653034
Report Number2027111-2018-00215
Device Sequence Number134709
Product Code GCJ
UDI-Device Identifier00607915125035
UDI-Public(01)00607915125035(17)191216(30)01(10)1285762
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K041795
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/16/2019
Device Model NumberCTF71
Device Catalogue Number101470688
Device Lot Number1285762
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/31/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2018
Initial Report FDA Received Date06/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1